# SDR CA101216003

- Difficulty date: November 4, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 29,249 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 1295043001921
- Condition: Failed
- Location: Elevator
- Part time: 8,945 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SIGNIFICANT RESISTANCE FELT IN ELEVATOR TRIM WHEEL AT AFT END OF GREEN ARC DURING FLIGHT FOR TEN SECONDS AND EVERYTHING NORMAL AFTER THAT.  AUTOPILOT TRIM FAIL- TRIM VERY DIFFICULT TO ADJUST UP/DOWN WHEN ABOVE 160 KIAS (OAT BELOW 0 C.) WITH ELECTRIC AND USED BY HAND ON WHEEL.  ADDITIONAL INFO ACTUATORS ARE LUBRICATED EACH 400 HRS. TIME SINCE LAST LUBRICATION WAS 320 HOURS. MX PURGED WATER FROM ACTUATOR WHEN LUBRICATING. ACTUATORS ARE POST SB-3032 WHICH ADDED SEALS TO PREVENT EGRESS OF WATER INTO ACTUATOR.
